# SDR GTIA2021112936149

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 42,235 hours, 19,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 34474
- Condition: Inoperative
- Location: Zone 900
- Part time: 116 hours, 59 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 MEGAPHONE INOP-R/R MEGAPHONE IAW A/C DRAWING A320-EMER-EQUIP.
